# SDR CA040805006

- Difficulty date: May 10, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 2,613 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Accumulator
- Condition: Unserviceable
- Location: Rotor Servo
- Component: Servo, AC67246
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) CYCLIC OSCILLATION WHEN ACCUMULATORS BLED DOWN.
